Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 318

 

Home  | About Us | Editors | Search | Ahead Of Print | Current Issue | Archives | Submit Article | Instructions | Subscribe | Contacts | Login 
     
CASE REPORT
Year : 2012  |  Volume : 2  |  Issue : 1  |  Page : 44-45

Stevens-Johnson syndrome induced by sodium valproate monotherapy


1 Department of Dermatology, Shri Dharamasthala Manjunatheshwara College of Medical Sciences and Hospital, Sattur, Dharwad - 580 009, India
2 Department of ENT, Shri Dharamasthala Manjunatheshwara College of Medical Sciences and Hospital, Sattur, Dharwad - 580 009, India

Correspondence Address:
K N Naveen
Department of Dermatology, Shri Dharamasthala Manjunatheshwara College of Medical Sciences and Hospital, Sattur, Dharwad - 580 009
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2229-5151.94904

Rights and Permissions

A case of Stevens-Johnson syndrome following treatment with sodium valproate is presented here. A 20-year-old male was put on sodium valproate monotherapy for the migraine, with generalized epilepsy. He developed vesicles and bullae in the oral and nasal mucosa with conjunctivitis, after 10 days of treatment. The lesions resolved after treating with systemic steroids. This case has been presented because Stevens-Johnson syndrome with sodium valproate monotherapy has been very rarely reported.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2891    
    Printed133    
    Emailed0    
    PDF Downloaded124    
    Comments [Add]    
    Cited by others 2    

Recommend this journal